# SDR SWIA2014120140223

- Difficulty date: November 30, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 34,376 hours, 47,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM IN FLIGHT.  REPAIRED A HYDRAULIC LINE NEAR BS 3600 IN THE LT NACELLE IAW AMM. LEAK AND OPS CHECKED GOOD.
